# SDR SWIA202265126

- Difficulty date: March 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME 52 ANGLE IN WHEEL WELL CRACKED   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED L/H FRAME 52 ANGLE IN WHEEL WELL. / REF SRM 51-40-08
